Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 307, Number 1

All articles in this issue are freely accessible.

Calibrations on $R^{8}$
J. Dadok, R. Harvey and F. Morgan.
Trans. Amer. Math. Soc. 307 (1988), 1-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936802
Curves of genus $2$ with split Jacobian
Robert M. Kuhn.
Trans. Amer. Math. Soc. 307 (1988), 41-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936803
Sieving the positive integers by small primes
D. A. Goldston and Kevin S. McCurley.
Trans. Amer. Math. Soc. 307 (1988), 51-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936804
Construction of manifolds of positive scalar curvature
Rodney Carr.
Trans. Amer. Math. Soc. 307 (1988), 63-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936805
First- and second-order epi-differentiability in nonlinear programming
R. T. Rockafellar.
Trans. Amer. Math. Soc. 307 (1988), 75-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936806
Exact bounds for the stochastic upward matching problem
WanSoo T. Rhee and Michel Talagrand.
Trans. Amer. Math. Soc. 307 (1988), 109-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936807
Characteristic multipliers and stability of symmetric periodic solutions of $ẋ(t)=g(x(t-1))$
Shui-Nee Chow and Hans-Otto Walther.
Trans. Amer. Math. Soc. 307 (1988), 127-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936808
Functions that preserve the uniform distribution of sequences
William Bosch.
Trans. Amer. Math. Soc. 307 (1988), 143-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936809
A strong contractivity property for semigroups generated by differential operators
Robert M. Kauffman.
Trans. Amer. Math. Soc. 307 (1988), 153-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936810
Conditional gauge and potential theory for the Schrödinger operator
M. Cranston, E. Fabes and Z. Zhao.
Trans. Amer. Math. Soc. 307 (1988), 171-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936811
The connection map for attractor-repeller pairs
Christopher McCord.
Trans. Amer. Math. Soc. 307 (1988), 195-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936812
Multiple fibers on rational elliptic surfaces
Brian Harbourne and William E. Lang.
Trans. Amer. Math. Soc. 307 (1988), 205-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936813
Folds and cusps in Banach spaces with applications to nonlinear partial differential equations. II
M. S. Berger, P. T. Church and J. G. Timourian.
Trans. Amer. Math. Soc. 307 (1988), 225-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936814
Isometry groups of Riemannian solvmanifolds
Carolyn S. Gordon and Edward N. Wilson.
Trans. Amer. Math. Soc. 307 (1988), 245-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936815
Regularity of solutions of two-dimensional Monge-Ampère equations
Friedmar Schulz and Liang Yuan Liao.
Trans. Amer. Math. Soc. 307 (1988), 271-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936816
Some sharp inequalities for martingale transforms
K. P. Choi.
Trans. Amer. Math. Soc. 307 (1988), 279-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936817
Spinor bundles on quadrics
Giorgio Ottaviani.
Trans. Amer. Math. Soc. 307 (1988), 301-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936818
Constant isotropic submanifolds with $4$-planar geodesics
Jin Suk Pak and Kunio Sakamoto.
Trans. Amer. Math. Soc. 307 (1988), 317-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936819
Pseudodifferential operators with coefficients in Sobolev spaces
Jürgen Marschall.
Trans. Amer. Math. Soc. 307 (1988), 335-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936820
Harmonically immersed surfaces of $R^{n}$
Gary R. Jensen and Marco Rigoli.
Trans. Amer. Math. Soc. 307 (1988), 363-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936822
Bonnesen-style inequalities for Minkowski relative geometry
J. R. Sangwine-Yager.
Trans. Amer. Math. Soc. 307 (1988), 373-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936821
Homogeneous continua in Euclidean $(n+1)$-space which contain an $n$-cube are locally connected
Janusz R. Prajs.
Trans. Amer. Math. Soc. 307 (1988), 383-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936823
Embedding graphs into colored graphs
A. Hajnal and P. Komjáth.
Trans. Amer. Math. Soc. 307 (1988), 395-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936824
Coordinatization in superstable theories. II
Steven Buechler.
Trans. Amer. Math. Soc. 307 (1988), 411-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936825
Area-minimizing integral currents with boundaries invariant under polar actions
Julian C. Lander.
Trans. Amer. Math. Soc. 307 (1988), 419-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936826
Errata to: “Nonsingular quadratic differential equations in the plane” [Trans. Amer. Math. Soc. 301 (1987), no. 2, 845–859; MR0882718 (88b:58109)]
M. I. T. Camacho and C. F. B. Palmeira.
Trans. Amer. Math. Soc. 307 (1988), 431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936827